Discrete Magneto-Elasticity : A Geometrical Approach

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00555666
Contributor : Olivier Schneegans <>
Submitted on : Friday, January 14, 2011 - 10:42:22 AM
Last modification on : Thursday, November 22, 2018 - 2:55:17 PM

Identifiers

  • HAL Id : hal-00555666, version 1

Citation

Alain Bossavit. Discrete Magneto-Elasticity : A Geometrical Approach. IEEE Transactions on Magnetics, Institute of Electrical and Electronics Engineers, 2010, 46 (8), pp.3485-3491. ⟨hal-00555666⟩

Share

Metrics

Record views

109